# SDR DALA2024012301057

- Difficulty date: January 21, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 74,395 hours, 28,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6712 EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:45D. CORRECTIVE ACITON: REPLACED COVER. (0165659)
